# SDR 95ZZZX2880

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80347
- Make and model: Cessna 172M
- Aircraft serial: 172066538
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C2995050102
- Condition: Failed
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

OUTER HOUSING FAILED ALLOWING THROTTLE TO CLOSE, BUT NOT OPEN.  AIRCRAFT MADE A SUCCESSFUL FORCED LANDING.  NO DAMAGE OR INJURIES.
